Direct Estimation for One-Sided Approximation By Polynomial Operators

Muthanna Journal of Pure Sciences – MJPS

Vol.3 – No. 2 / October 2016

ALAA A. AUAD

UNIVERSITY OF Al-ANBAR/ FACULTY OF EDUCATION OF PURE SCIENCE/ DEPARTMENT OF MATHEMATICS

Abstract

The we characterize some positive operators for one-sided approximation of unbounded functions in weighted space Lp,α(X).We give also, an estimation of the degree of best one-sided approximation in terms averaged modulus of continuity.
Keyword: positive operators, weight space, average modulus of continuity.

[su_button url=”https://muthjps.com/wp-content/uploads/2017/05/20-علاء-عدنان.pdf” background=”#c5cdd5″ color=”#0a0909″ size=”4″ radius=”round” text_shadow=”0px 0px 0px #060607″]Down load full article/PDF[/su_button]

Leave a Reply

Your email address will not be published. Required fields are marked *